# SDR BSYA200500006

- Difficulty date: March 29, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N4358N
- Make and model: Lear 35LEAR
- Aircraft serial: 065
- Aircraft time: 26,574 hours, 25,162 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 2307006112
- Condition: Leaking
- Location: Nr 3 Brake Assy.
- Part time: 1,516 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 3 BRAKE HOSE LEAKED DEPLEATING HYD RES.  GEAR WOULD NOT CYCLE DOWN, DECLARED AN A EMERGENCY AT CMH, GEAR DID COME DOWN AND LOCK WITH AUX HYD PUMP.  LANDED NO PROBLEMS.  FOUND NR 3 BRAKE FLEX LINE LEAKING.  REMOVED AND REPLACED LINE, CHANGED BOTH ENGINE DRIVEN HYD PUMPS AND FILTERS, SWUNG GEAR SEVERAL TIMES, OPS CHECKS GOOD.
